Numerical study of the regularized long-wave equation I: Numerical methods

J. C. Eilbeck, G. R. McGuire

Research output: Contribution to journalArticle

Abstract

Some methods for the numerical solution of the regularized long-wave equation, ut + ux + uux - uxxt = 0, are described. A solitary wave solution of the equation is used to examine the practical accuracy and efficiency of each method. © 1975.

Original languageEnglish
Pages (from-to)43-57
Number of pages15
JournalJournal of Computational Physics
Volume19
Issue number1
Publication statusPublished - Sep 1975

Fingerprint Dive into the research topics of 'Numerical study of the regularized long-wave equation I: Numerical methods'. Together they form a unique fingerprint.

Cite this